MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70M-JP-NA
Medical Device Problem Codes Defective Alarm (1014); No Flow (2991); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a position change, the peak airway pressure of this ht70 ventilator was lower than usual, no alarm sound was generated and the unit stopped ventilating.The patient was removed from the ventilator and placed on an alternate ventilator without injury.
 
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan medtronic personnel reported event to manufacturer on behalf of the customer.H3: medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the medtronic service engineer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section h6 evaluation codes were updated based on additional information method code (annex b): remove b17 and add b13 result code (annex c): remove c20 and add c19 conclusion code (annex d): remove d15 and add d14 h3 additional information: medtronic conducted an investigation based upon all information received.It was reported that during a position change, the peak airway pressure of this ht70 ventilator was lower than usual and no alarm sound was generated and the unit stopped ventilating.The ventilator was not made available to medtronic for evaluation.The third party service provider (b)(4) evaluated the unit but could not reproduce the reported issue.The investigation found the device to function normally as expected.The unit had tested in specifications/performed as intended.Section 6.3.1 of ht70 operator manual outlines that "the low pressure alarm determines the minimum pressure that must be attained in the breathing circuit during mandatory breaths.It should be set as close to the patient¿s normal peak pressure as possible.The low pressure alarm limit does not apply to any breaths in the spont mode or to spontaneous breaths in simv mode".Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21379782
Report Number2023050-2025-00006
Device Sequence Number21008834
Product Code CBK
UDI-Device Identifier10884521542075
UDI-Public10884521542075
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70M-JP-NA
Device Catalogue NumberHT70M-JP-NA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown